# SDR 00FDEA00408

- Difficulty date: June 26, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 446  CORROSION ON LONGITUDINAL BEAM AND SEAT TRACK AT BS 846 TO BS 760, WL 208, RBL 45.  **  S/D  **  R&R CORROSION PER FEDEX SRM 51-30-2.
